Global dynamics of media with microstructure


Binz, Ernst ; Léon, Manuel de ; Socolescu, Dan


URL: http://dmle.icmat.es/pdf/EXTRACTAMATHEMATICAE_1999...
Additional URL: https://eudml.org/doc/38594
Document Type: Article
Year of publication: 1999
The title of a journal, publication series: Extracta mathematicae
Volume: 14
Issue number: 2
Page range: 99-125
Place of publication: Badajoz
Publishing house: Univ. de Extremadura
ISSN: 0213-8743
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Binz, Ernst ; Léon, Manuel de ; Socolescu, Dan (1999) Global dynamics of media with microstructure. Extracta mathematicae Badajoz 14 2 99-125 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item